A geometric integration of the extended Lee homomorphism

Augustin Banyaga

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We give a geometric integration of the extended Lee homomorphism, yielding a homomorphism on the group of automorphisms of a locally conformal symplectic manifold and interpret its kernel as quotient of a group of symplectic diffeomorphisms of a canonically associated symplectic manifold, on which we construct the Calabi invariants in terms of the cA-cohomology. The value of this global Lee homomorphism on an automorphism is the similitude ratio of some lifting on the associated symplectic manifold. Applications to mechanics are given.

Original languageEnglish (US)
Pages (from-to)30-44
Number of pages15
JournalJournal of Geometry and Physics
Issue number1
StatePublished - Jul 2001

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • General Physics and Astronomy
  • Geometry and Topology


Dive into the research topics of 'A geometric integration of the extended Lee homomorphism'. Together they form a unique fingerprint.

Cite this